# SDR HALA2013112000170

- Difficulty date: November 20, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N491HA
- Make and model: Boeing 717-200
- Aircraft serial: 55175
- Aircraft time: 18,103 hours, 14,151 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Condition: Unsecure
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

HYDRAULICS LOW, TEMP HIGH INFLIGHT.  SECURED LEFT THRUST REVERSER ACCUMULATOR BY-PASS VALVE.  GROUND RAN ENGINE, GOOD.    PERFORMED FIM 29-30 TASK 803.  REPAIRED AS FINDINGS DICTATE.
